# SDR SWAA2022030303698

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CUSTOMER REQUEST' REPAIR RH 663 VAPOR BARRIER AS REQUIRED / REPAIRED R/H 663.75 VAPOR BARRIER IAW 737-700 SRM 57-10-10-2R2 AND SRM 51-70-04-2R-0 AND 51-70-04-2R-10 DUE TO CRACK TOTAL SUM OUT OF ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARA 2J7 AND PARA 4D1 FIG 101
